MathSciNet Relay Station
MathSciNet bibliographic data
MR1708693 65F10 (15A12 65F30)
Benzi, Michele; Golub, Gene H. Bounds for the entries of matrix functions with applications to preconditioning. BIT 39 (1999), no. 3, 417–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement